MathSciNet Relay Station
MathSciNet bibliographic data
MR740173 (85m:42019) 42B25
Aimar, Hugo; Macías, Roberto A. Weighted norm inequalities for the Hardy-Littlewood maximal operator on spaces of homogeneous type. Proc. Amer. Math. Soc. 91 (1984), no. 2, 213–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement